# SDR DALA2015121807665

- Difficulty date: December 17, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 67,713 hours, 50,127 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ACFT HAD SLIGHT ODOR, HAZE IN CABIN AND COCKPIT.  FLIGHT CREW NOTED 1 PHASE OF CARGO HEAT C/B POPPED.  PULLED REMAINING C/BS AND ALL DISSIPATED.  MAINTENANCE FOUND THE FORWARD CARGO HEAT INTERNAL ELEMENT FAILED AND REPLACED THE FORWARD CARGO HEATER.  MAINTENANCE ALSO COMPLIED WITH THE PNEUMATIC TROUBLESHOOTING TASK CARD WITH NO OTHER DEFECTS NOTED.  THE ACFT HAS RETURNED TO SERVICE.
